# SDR ASAA2014040707464

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,952 hours, 8,808 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING START OF TAKEOFF ROLL, RECEIVED A MASTER CAUTION AND "ELEC" ANNUNCIATION IN 6-PACK. INITIATED REJECTED TAKEOFF BELOW 60 KIAS.  MASTER CAUTION AND "ELEC" LIGHTS EXTINGUISHED AS SOON AS THROTTLES WERE RETARDED.  NOTED NO OTHER CAUTION LIGHTS AND NO LIGHTS ON RECALL.  ACFT GROUNDED.  CHECKED BOTH ENG IDG SERVICE LEVEL AND DPI'S IAW AMM 12-13-21-200-801.  ALL NORMAL. PERF BITE OF CTCU'S, BPCU, AND ELEC LIGHT IAW FIM 24-21-NR 801 AND 24-41, NR 801 AND 24-31, NR 801.  NO FAULTS STORED. RAN BOTH ENG'S AT GATE, LOADED ELECTRICALLY - NO FAULTS OR ELEC LIGHT IAW AMM 24-22-00, P 201. INSPECTED 6-PACK LIGHTS - NO FAULTS.  ACFT OK FOR SVC.
